| Catalog Number |
S020GH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pulmonary Embolism (1498)
| Date of Event |
12/02/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A literature article reported a ctcae grade 3 pulmonary embolism occurred after the procedure.The pulmonary embolism required medical management.No device malfunction identified.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.Non-conformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.